Announcement

Collapse
No announcement yet.

Question About Strange Reaction

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Question About Strange Reaction

    I always get this funny feeling in my face and tongue after doing instillations, much like allergic reactions. I've been doing the same instillations for years
    with the same results. I brought it to the attention of my doctor a long time ago and he didn't seem concerned. I really don’t want to have to give up this treatment but would love to know if anyone else has experienced this or what might cause it.
    Tried Elmiron, Elavil, Atarax, Botox...with no success and/or adverse reactions.

    Current: self administered bladder installations (down to 2x a day per dr advice), Lamictal, Lexapro, Lorazepam, Zyrtec occasionally, Prelief, Tramadol, Oxycodone, Trimethoprim at bedtime, Gabapentin, Omeprazole, Flector patch, Tens Unit, warm baths, other forms of heat therapy, IC diet, Gluten/Wheat free diet, vitamins and Premarin because of hysterectomy and osteoporosis.

    Have difficulty getting pain under control from IC and other health issues. I've pretty much accepted it as part of my life.

    I am thankful for supportive family and friends. Not everyone is supportive all of the time, but I am so thankful for the support I do receive.

    I pray for healing for all and for a cure.

  • #2
    I've never had a reaction like that. I guess it depends on how accurate the opinion that drugs used in instills aren't transferred across the bladder lining.
    TREATMENT: PRN lidocaine/heparin Home Instillations since 2004
    My Helpful Hints for Home Instillation: http://www.ic-network.com/forum/show...985#post309985

    Institute of Female Pelvic Medicine (J. Dell, My MD) http://www.mypelvicmedicine.com/index.asp
    Thank you for allowing me to share my experiences and offer support. Your physician is the only one to give you medical advice. I hope sharing the information from this site will help you and your physician develop successful management of your IC.
    I post to encourage and offer total support for rescue instillations.
    Find me on facebook: L. Clark Thomas
    Louann

    Comment


    • #3
      That was my thought as well. I still need to get in with a new urologist, so when I do I will ask again about it.
      Tried Elmiron, Elavil, Atarax, Botox...with no success and/or adverse reactions.

      Current: self administered bladder installations (down to 2x a day per dr advice), Lamictal, Lexapro, Lorazepam, Zyrtec occasionally, Prelief, Tramadol, Oxycodone, Trimethoprim at bedtime, Gabapentin, Omeprazole, Flector patch, Tens Unit, warm baths, other forms of heat therapy, IC diet, Gluten/Wheat free diet, vitamins and Premarin because of hysterectomy and osteoporosis.

      Have difficulty getting pain under control from IC and other health issues. I've pretty much accepted it as part of my life.

      I am thankful for supportive family and friends. Not everyone is supportive all of the time, but I am so thankful for the support I do receive.

      I pray for healing for all and for a cure.

      Comment


      • #4
        When I used lidocaine and sodium bicarb in my instills I was "aware" of something right after I did the instill. Not a taste, or numb face but just a feeling other than just my bladder. Not sure what it was, and it wasn't enough to scare me I just assumed it was crossing into my bloodstream somewhat.
        Link to the patient information, everything from What is IC? to Disability
        http://www.ic-network.com/patientlinks.html

        American Urological Association Clinical Guideline
        Diagnosis and Treatment of Intersitial Cysitis/Painful Bladder Syndrom
        http://www.auanet.org/content/guidel...ent_ic-bps.pdf

        Comment


        • #5
          Makes Sense

          Thanks fellow ic sufferers. This does make sense. My little reaction has never been any worse than as described and I'm pretty sure it has always happened as long as I've been doing the instills. A little cross over "reaction" with no real allergy would explain the doctor's lack of concern. Glad to know I'm not the only one to experience an odd sensation.
          Tried Elmiron, Elavil, Atarax, Botox...with no success and/or adverse reactions.

          Current: self administered bladder installations (down to 2x a day per dr advice), Lamictal, Lexapro, Lorazepam, Zyrtec occasionally, Prelief, Tramadol, Oxycodone, Trimethoprim at bedtime, Gabapentin, Omeprazole, Flector patch, Tens Unit, warm baths, other forms of heat therapy, IC diet, Gluten/Wheat free diet, vitamins and Premarin because of hysterectomy and osteoporosis.

          Have difficulty getting pain under control from IC and other health issues. I've pretty much accepted it as part of my life.

          I am thankful for supportive family and friends. Not everyone is supportive all of the time, but I am so thankful for the support I do receive.

          I pray for healing for all and for a cure.

          Comment

          Working...
          X